MAUDE Adverse Event Report: COOK IRELAND LTD ZILVER PTX 35 DRUG-ELUTING STENT; NIU STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING

COOK IRELAND LTD ZILVER PTX 35 DRUG-ELUTING STENT; NIU STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Model Number G38481
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hypovolemia (2243); Disability (2371)
Date of Event 10/02/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pma/510(k) # = p100022/s014.Cook ireland ltd (manufacturer) is submitting this report on behalf of cook medical incorporated (cmi)(importer).Exemption number: e2016031.Information pertaining to section g.1 as follows: importer site contact and address: (b)(4) cook medical incorporated (cmi) 1025 acuff road p.O box 4195 bloomington indiana 47402-4195.Importer site establishment registration number: 3005580113.Device evaluation: the zisv6-35-125-6-100-ptx device of lot number c1537950 involved in this complaint was implanted in the patient, and was not available for evaluation.With the information provided, a document based investigation was conducted.There was 5 cook stents involved in this event.Reference (b)(4)(2 stents), (b)(4) (1 stent), (b)(4)(1 stent), (b)(4)(1 stent).Document review: prior to distribution all zilver zisv6 devices are subject to visual inspection and functional checks to ensure device integrity.A review of the relevant manufacturing records (c1537950) revealed no discrepancies that could have contributed to this complaint.Based on the information available to date, there is no evidence to suggest that there are any manufacturing issues associated with lot number c1537950.There is no evidence to suggest that the customer did not follow the instructions for use.Root cause review: this event of the patient undergoing amputation post stent placement was likely not stent related.Summary: there is no evidence to suggest that this incident did not occur.Therefore, the complaint is confirmed based on customer testimony.The patient did undergo amputation which was likely not stent related.Complaints of this nature will continue to be monitored for potential emerging trends.
 
Event or Problem Description
On (b)(6) 2018 an arteriogram of the lower leg with balloon angioplasty and stent placement was performed and 5 cook stents were placed.No flow was noted, and the physician indicated they did not believe it was due to the devices.On (b)(6) 2019 the dm followed up to check on the patient, and the physician informed the dm that the patient had to have amputation (unknown location).Patient is stable and healing well.

Brand Name
ZILVER PTX 35 DRUG-ELUTING STENT
Common Device Name
NIU STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Manufacturer (Section D)
COOK IRELAND LTD
o halloran road
limerick
MDR Report Key8339344
Report Number3001845648-2019-00062
Device Sequence Number16678580
Product Code NIU
UDI-Device Identifier10827002384818
UDI-Public(01)10827002384818(17)200503(10)C1537950
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date05/03/2020
Device Model NumberG38481
Device Catalogue NumberZISV6-35-125-6-100-PTX
Device Lot NumberC1537950
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date01/18/2019
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2019
Initial Report FDA Received Date02/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;